MathSciNet Relay Station
MathSciNet bibliographic data
MR2163591 58J50 (35P20)
Khosravi, Mahta; Petridis, Yiannis N. The remainder in Weyl's law for $n$-dimensional Heisenberg manifolds. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3561–3571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement